Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homology of Azumaya algebras


Authors: G. Cortiñas and C. Weibel
Journal: Proc. Amer. Math. Soc. 121 (1994), 53-55
MSC: Primary 16E40; Secondary 18G60
MathSciNet review: 1181159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If R is a commutative k-algebra, any Azumaya R-algebra has the same Hochschild homology as R does.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16E40, 18G60

Retrieve articles in all journals with MSC: 16E40, 18G60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1181159-5
PII: S 0002-9939(1994)1181159-5
Keywords: Azumaya algebra, Hochschild homology
Article copyright: © Copyright 1994 American Mathematical Society